# SDR 2006FA0000434

- Difficulty date: April 14, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N336PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496140
- Engine: Lyc O360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Condition: Worn
- Location: Engine
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED EXCESS MATERIAL IN REMOVED OIL FILTER, SAMPLE ANALYZED AND DETERMINED CAM/LIFTER WEAR.  ENGINE REMOVED FOR REPAIRS.  WHILE CASE SPLIT SB 569 COMPLIED WITH REPLACING CRANKSHAFT.  (K)
